# SDR DALA2025051903835

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2031
- Aircraft time: 9,609 hours, 1,097 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3422 55H FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKER LIGHT INOP. CORRECTIVE ACTION: PLUGGED WIRE BACK IN UNDER THE SEAT. OK FOR SERVICE. (7516532)
